CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
charmeze Views: 51,594
Published: 12 years ago
 
This is a reply to # 70,186

Re: Mirena IUD Side Effects


hi my name is charmaine

i insurted the merina after my daughter was born in 2004 and i have had nothing but problems lazy , acne, WEIGHT GAIN alot of it im really cranky all the time also i have no drive for sex ... now i cam going to get this thing out but i was just woundering this is an old post and u were getting it out so did you loose all the weight u gained if so did it take long and did you get back to your normal self ??
thankxz so much charmaine
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

4.359 sec, (1)